Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 680681, 13 pages
Research Article

Enhancing the Selection of Backoff Interval Using Fuzzy Logic over Wireless Ad Hoc Networks

1Department of Information Technology, Easwari Engineering College, Chennai 600089, India
2Department of Computer Science and Engineering, Easwari Engineering College, Chennai 600089, India

Received 2 August 2014; Revised 21 November 2014; Accepted 6 December 2014

Academic Editor: Albert Victoire

Copyright © 2015 Radha Ranganathan and Kathiravan Kannan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Anh Huy Nguyen, Yosuke Tanigawa, and Hideki Tode, “Scheduling Methods to Improve the Performance of Heterogeneous Periodic Flows in Wireless Sensor Networks,” 2017 IEEE 42nd Conference on Local Computer Networks (LCN), pp. 571–574, . View at Publisher · View at Google Scholar
  • Hassan Aboubakr Omar, Khadige Abboud, Nan Cheng, Kamal Rahimi Malekshan, Amila Tharaperiya Gamage, and Weihua Zhuang, “A Survey on High Efficiency Wireless Local Area Networks: Next Generation WiFi,” IEEE Communications Surveys & Tutorials, vol. 18, no. 4, pp. 2315–2344, 2016. View at Publisher · View at Google Scholar
  • A. Vanitha, A. Subramani, and P. Balamurugan, “Game theory and fuzzy based back off algorithm for MAC protocol for multi traffic flows in ad hoc networks,” Wireless Networks, 2017. View at Publisher · View at Google Scholar